# SDR SWAA2022021687969

- Difficulty date: May 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN AFT WET AREA FLOOR BOARD 242UF IS PUNCTURED AND DELAMED / REPAIRED AND REPLACED 1 EA INSERT ON PASSENGER CABIN AFT WET AREA FLOOR BOARD 242UF AT 16' AFT OF FWD EDGE AND 12' FROM O/B EDGE IAW B737 SRM 53-00-50-2R-3 AND B737 SRM 53-00-50-2R-0. A94393 A49522 A59144 A06044 A17133 A86613
